# SDR SWAA020132

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 23,457 hours, 20,566 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 356056P
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LT ELEVATOR TAB DELAMINATED ON TOP T/E.  REMOVED AND REPLACED ELEVATOR TAB PER  MM.
